# SDR 2007UALA01793

- Difficulty date: June 3, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 49,864 hours, 35,016 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: Door 1l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE GIRT HANGING TOO FAR OUT OF SLIDE PACK.   [06-26-07]   RESECURED GIRT.
